# SDR VTZA98217

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Filter
- Part number: QA03044
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6330 - IAD-BOS - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO LANDING GEAR SLOW TO RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ALL THREE HYDRAULIC FILTER AND PERFORMED GEAR SWING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
